Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Chair at MIPT
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Fonarev Anton Vyacheslavovich
(recent publications)
| by years | scientific publications | by types |



   2022
1. Anton Fonarev, “Full Exceptional Collections on Lagrangian Grassmannians”, Int. Math. Res. Not. IMRN, 2022:2 (2022), 1081–1122  mathnet  crossref  isi (cited: 1)  scopus (cited: 1);
2. A. Fonarev, “On the bounded derived category of $IGr(3, 7)$”, Transform. Groups, 27 (2022), 89–112  mathnet  crossref  isi  scopus;

   2018
3. Anton Fonarev, Alexander Kuznetsov, “Derived categories of curves as components of Fano manifolds”, J. London Math. Soc., 97:1 (2018), 24–46  mathnet  crossref  mathscinet  isi (cited: 7)  scopus (cited: 7)

   2016
4. Anton Fonarev, “Irreducible Ulrich bundles on isotropic Grassmannians”, Mosc. Math. J., 16:4 (2016), 711–726  mathnet (cited: 1)  crossref  mathscinet  isi (cited: 2)  scopus (cited: 3)

   2015
5. A. V. Fonarev, “On the Kuznetsov–Polishchuk Conjecture”, Proc. Steklov Inst. Math., 290 (2015), 11–25  mathnet  crossref  crossref  isi (cited: 6)  elib  elib  scopus (cited: 5)

   2014
6. A. Fonarev, “Exceptional vector bundles on Grassmannians”, Russian Math. Surveys, 69:4 (2014), 768–770  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 1)  elib  scopus

   2013
7. A. Fonarev, “Minimal Lefschetz decompositions of the derived categories for Grassmannians”, Izv. Math., 77:5 (2013), 1044–1065  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 14)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 8)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2022